CSpace
existenceandnonexistenceofglobalsolutionofnonlinearparabolicequationwithnonlinearboundarycondition
Wu YH(吴永辉); Wang MX(王明新)
1995
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume016Issue:003Pages:371
AbstractThis paper deals with the existence and nonexistence of global positive solution of the following equation:{ut=△(u^q-1 u)-αu^m x∈Ω,t>0/Эu/Эn=u^p x∈ЭΩ,t>0/u(x,0)=u0(x)>0 x∈Ω1^-where p1q3 m,α are parameters with q≥1,m1 p>01>α≥0,Ω R^N is a bounded domain with ЭΩ smooth enough,N≥1. The necessary and sufficient conditions for the global existence of solution are obtained.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36101
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wu YH,Wang MX. existenceandnonexistenceofglobalsolutionofnonlinearparabolicequationwithnonlinearboundarycondition[J]. chineseannalsofmathematicsseriesb,1995,016(003):371.
APA 吴永辉,&王明新.(1995).existenceandnonexistenceofglobalsolutionofnonlinearparabolicequationwithnonlinearboundarycondition.chineseannalsofmathematicsseriesb,016(003),371.
MLA 吴永辉,et al."existenceandnonexistenceofglobalsolutionofnonlinearparabolicequationwithnonlinearboundarycondition".chineseannalsofmathematicsseriesb 016.003(1995):371.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴永辉]'s Articles
[王明新]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴永辉]'s Articles
[王明新]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴永辉]'s Articles
[王明新]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.